# SDR REXA2025081800808

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 27,296 hours, 22,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H F.S.280 CROSSBEAM APPEARS TO BE CORRODED ON AFT EDGE UNDER CAP ANGLE, RBL 11.  REMOVED RH FS280 BULKHEAD CROSSBEAM BETWEEN BL 0 TO RBL37, IAW CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE RH FS280 BULKHEAD CROSSBEAM (PN: CC670-34094JP-2S) BETWEEN BL 0 TO RBL37, IAW CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
